Alert archive / Kansas / Flash Flood Warnings in 2019
Flash Flood Warning 53, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Jun 22, 2019, 11:30 PM CDT for Harper County, Kansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2019, 11:30 PM CDT (04:30 UTC)
- Expired
- Jun 23, 2019, 3:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Harper County, KS
The radar
The Vance AFB radar (KVNX), 46 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.5 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1968 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1183 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted.
020 WGUS53 KICT 230430 FFWICT KSC077-230830- /O.NEW.KICT.FF.W.0053.190623T0430Z-190623T0830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Wichita KS 1130 PM CDT Sat Jun 22 2019 The National Weather Service in Wichita has issued a * Flash Flood Warning for... Harper County in south central Kansas... * Until 330 AM CDT. * At 1125 PM CDT, local law enforcement continued to report ongoing flooding in the warned area. Radar has estimated as much as three to five inches of rain has fallen in this area. Additional thunderstorms may impact this area overnight, possibly causing renewed flooding. * Some locations that will experience flooding include... Anthony, Lake Anthony, Harper, Bluff City, Danville, Waldron, Freeport, Runnymede and Crystal Springs. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be especially cautious at night when it is harder to recognize the dangers of flooding. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, country roads, farmland, and other low lying spots. && LAT...LON 3700 9834 3739 9812 3738 9780 3700 9780 $$ Martin
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 6:51 PM CDT, 4 hours 39 minutes earlier.
Area forecast discussion, Jun 22, 6:51 PM CDT, 4 hours 39 minutes before
Area Forecast Discussion National Weather Service Wichita KS 651 PM CDT Sat Jun 22 2019 .SHORT TERM...(This evening through Sunday night) Issued at 226 PM CDT Sat Jun 22 2019 Latest surface analysis shows a frontal boundary located across portions of central KS with a weak surface low located near just to the NE of KDDC. Analysis also shows a weak warm front across located just to the south of I-70 with east to southeast winds to the south of the warm front. A very unstable airmass is located just to the east and south of the low, with SBCAPE values of 3500-5000 j/kg. main shortwave is located over the western Rockies. But an initial impulse in the SW flow currently over the TX panhandle will lift NE. this shortwave will help erode the capping inversion late this afternoon, with explosive convective development across south central KS expected between 22-00z. Think main convective initiation will be along the western edge of the forecast area, along a KPTT to KGBD line. Bulk shear is modest around 20-30 kts but a very unstable airmass will be enough for widespread severe storms to develop. Expecting some discrete storms initially, and even some supercells given the backed low level winds ahead of the low. Given the tall updrafts expected, very large hail looks possible, with damaging winds as well. Am a little concerned about a tornado threat across central KS near the triple point of the cold front, warm front combination near KGBD. So cannot rule out a tornado or two during the late afternoon, during the early stages when the storms remain discrete. As the evening progresses and SW low level jet increases, expect the storms to become more numerous and multicellular, with the severe threat transitioning into a damaging wind threat. Heavy rainfall and flash flooding will also become a great concern late this evening, SW low level jet doesn't veer to the east, which will lead to redevelopment of storms across south central KS, with training of storms leading to a couple of rounds of storms. Precipitable water (PW) values of 160-180 percent of normal will lead to very efficient rainfall producers, with some areas picking an inch or two of rainfall in a short period of time. If the initial storms can produce a cold pool and shift into SE KS, think additional storm development may occur again over portions of central KS after midnight, and possibly produce another convective complex of storms to the NW of the evening round of storms. A flash flood watch has already been issued for the flash flooding threat, but will expand the watch to along a KGBD to KSLN line with this second round of storms in mind into early Sunday morning. The slow moving cold front is expected to stall across the forecast area for late tonight into Sun, with lingering convection expected to continue for portions of the area into Sun morning. Atmosphere is expected to be pretty worked over on Sun morning, but as the daylight hours progress on Sun, the atmosphere will recover enough for the extreme instability to again reside over areas along and east of the Kansas Turnpike. The main mid/upper trough is expected to move across KS for Sun afternoon, with lift associated with this shortwave expected to help develop another round of strong/severe storms for Sun afternoon/evening, especially for areas east of the Turnpike where the extreme instability will be the highest. Bulk shear is actually higher on Sun than today, So may actually have to keep an an eye on Sun afternoon, as the better shear may increase the very large hail and possibly the tornado threat. With all the instability and very high PW values, think flash flooding will again be a threat, so plan on keeping the flash flood watch going into Sun night as well. Expect River flooding will once again become an issue by the end of the weekend. With all the showers and storms expected on Sun, will see cooler temperatures across the area in the upper 70s to lower 80s. Ketcham .LONG TERM...(Monday through Saturday) Issued at 226 PM CDT Sat Jun 22 2019 The shortwave looks to move well east of the area for the beginning of the week, with mid level ridging expected to build across the plains. This will allow the forecast area to dry out and begin another warming trend towards the middle of the week. This looks like a typical summer time pattern, with dry weather expected for Mon and most of Tue. Cannot rule out an isolated storm or two during peak heating of the day for Tue evening as the PW axis shifts into southern KS. But overall chances for storms look low for much of next week. Have kept the forecast mostly dry throughout the work week with near-normal temperatures with as afternoon highs top out in the vicinity of the 90 degree mark. Ketcham && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 651 PM CDT Sat Jun 22 2019 Scattered strong to severe thunderstorms will affect portions of the area TAF locations for the next few hours. So will go with prevailing SHRA/VCTS for the KSLN/KICt and KHUT tafs. Could see some gusty winds with the strongest storms and MVFR cigs as well. Could see another round of TSRA affect portions of central KS late tonight, so plan on including another round of VCTS for the KRSL/KGBD and KSLN tafs after 06z. Ketcham && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 67 82 59 82 / 60 40 20 10 Hutchinson 65 80 57 82 / 60 40 20 10 Newton 65 81 58 81 / 60 60 20 10 ElDorado 66 81 59 81 / 70 50 20 10 Winfield-KWLD 67 82 60 82 / 70 50 20 10 Russell 60 73 53 82 / 70 40 20 10 Great Bend 60 74 54 82 / 70 40 10 10 Salina 64 79 57 83 / 70 50 20 10 McPherson 64 80 56 82 / 60 40 20 10 Coffeyville 68 83 63 82 / 80 60 50 10 Chanute 67 82 62 81 / 80 60 40 10 Iola 67 82 61 81 / 80 70 40 10 Parsons-KPPF 68 82 62 82 / 80 60 50 10 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late Sunday night for KSZ047>053- 067>072-082-083-091>096-098>100. && SHORT TERM...Ketcham LONG TERM...Ketcham AVIATION...Ketcham
Hazardous weather outlook, Jun 22, 3:06 PM CDT, 8 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 306 PM CDT Sat Jun 22 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-232015- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 306 PM CDT Sat Jun 22 2019 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Scattered to numerous thunderstorms are expected late this afternoon and this evening, especially across southern Kansas. Storms are likely to be severe. The main threats in strongest storms will be hail up to around two inches in diameter and damaging winds to 70 mph, though a brief tornado cannot be ruled out during the afternoon hours. In addition to the severe weather threat, flash flooding will be possible as thunderstorms that develop are likely to produce very heavy rainfall rates. Rises along area rivers are also possible. A flash flood watch has been issued for most of the area for this flooding threat. River flooding is ongoing along the Cow Creek across portions of Rice and Reno counties. Please refer to the latest flood warnings and statements for the most up to date information. .DAYS TWO THROUGH SEVEN...Sunday through Friday Strong to severe storms are expected again Sunday afternoon and evening, especially in southeast Kansas. Similar to Saturday, the main threats will be hail up to around 2 inches in diameter, wind gusts to 70mph, and flash flooding. A brief tornado cannot be ruled out. The flash flood watch extends until Sunday night. River flooding will likely continue through at least Sunday along the Cow Creek across portions of Rice and Reno counties. See the latest flood warnings and statements for the most up to date information. A slight chance of thunderstorms will be possible on Tuesday evening, but confidence is low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/ TAV/Ketcham
In the hours before
Special weather statement, Jun 22, 10:06 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Wichita KS
1006 PM CDT Sat Jun 22 2019
KSZ049-051-230330-
McPherson KS-Saline KS-
1006 PM CDT Sat Jun 22 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Northeastern McPherson County in central Kansas...
Eastern Saline County in central Kansas...
* Until 1030 PM CDT.
* At 1003 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm near Lindsborg...moving northeast at
25 mph.
hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.
* Locations impacted include...
Salina, Lindsborg, Assaria, Gypsum, New Cambria, Bridgeport and
Kipp.
LAT...LON 3883 9737 3861 9737 3852 9763 3862 9775
3892 9751
TIME...MOT...LOC 0306Z 225DEG 24KT 3860 9763
BUTLERLocal storm report, Jun 22, 10:15 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1015 PM CDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM TSTM WND DMG NEODESHA 37.42N 95.68W
06/22/2019 Wilson KS BROADCAST MEDIA
MICROBURST CAUSED DAMAGE ALONG TANK AVE BETWEEN 4TH AND
8TH STREETS. TREES UPROOTED AND POWER POLES SNAPPED OFF.
&&
MWMSpecial weather statement, Jun 22, 11:00 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Wichita KS
1100 PM CDT Sat Jun 22 2019
KSZ070-094-095-098-099-230430-
Montgomery KS-Wilson KS-Greenwood KS-Chautauqua KS-Elk KS-
1100 PM CDT Sat Jun 22 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Northwestern Montgomery County in southeastern Kansas...
Western Wilson County in southeastern Kansas...
Southeastern Greenwood County in southeastern Kansas...
Chautauqua County in southeastern Kansas...
Elk County in southeastern Kansas...
* Until 1130 PM CDT.
* At 1058 PM CDT...National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 5 miles
south of Fall River to 7 miles east of Cedar Vale...and moving
north at 25 mph.
* Hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with these storms.
* Locations impacted include...
Fredonia, Sedan, Howard, Cedar Vale, Moline, Longton, Elk City,
Severy, Buffalo, Fall River, Peru, Chautauqua, Elk Falls, Elgin,
Benedict, Climax, New Albany, Coyville, Buxton and Fall River State
Park.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central and southeastern Kansas.
LAT...LON 3707 9653 3774 9627 3773 9558 3700 9613
3700 9653
TIME...MOT...LOC 0400Z 198DEG 23KT 3754 9607 3711 9637
BUTLERSpecial weather statement, Jun 22, 11:08 PM CDT, 22 minutes before
Special Weather Statement National Weather Service Wichita KS 1108 PM CDT Sat Jun 22 2019 KSZ069-083-230445- Butler KS-Sedgwick KS- 1108 PM CDT Sat Jun 22 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Southwestern Butler County in south central Kansas... Southeastern Sedgwick County in south central Kansas... * Until 1145 PM CDT. * At 1106 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm over South Wichita, or near Haysville...moving northeast at 25 mph. * Hail up to the size of dimes...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Wichita, Derby, Andover, Haysville, Augusta, Bel Aire, Rose Hill, Benton, Downtown Wichita, Eastborough, East Wichita, Eisenhower National Airport, Northeast Wichita, Mcconnell Air Force Base, South Wichita, Santa Fe Lake, Augusta Municipal Airport, Oaklawn and Jabara Airport. A Severe Thunderstorm Watch remains in effect until 500 AM CDT for south central Kansas. LAT...LON 3753 9739 3765 9748 3787 9711 3762 9693 TIME...MOT...LOC 0408Z 240DEG 23KT 3762 9735 BUTLER
Special weather statement, Jun 22, 11:13 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Wichita KS
1113 PM CDT Sat Jun 22 2019
KSZ052-230445-
Marion KS-
1113 PM CDT Sat Jun 22 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Northwestern Marion County in central Kansas...
* Until 1145 PM CDT.
* At 1110 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm over Durham, or 11 miles north of
Hillsboro...moving northeast at 20 mph.
* Hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.
* Locations impacted include...
Ramona, Durham, Tampa, Lost Springs and Marion Lake.
LAT...LON 3858 9693 3853 9693 3852 9692 3842 9729
3853 9737 3855 9737 3861 9729 3861 9695
TIME...MOT...LOC 0413Z 238DEG 19KT 3851 9727
BUTLERLocal storm report, Jun 22, 11:24 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1124 PM CDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 PM FLASH FLOOD 2 NW ANTHONY 37.17N 98.05W
06/22/2019 HARPER KS LAW ENFORCEMENT
WATER FLOWING OVER ROAD NEAR THE SPILLWAY ON ANTHONY
LAKE.
&&
MWMThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:17 PM CDT | Special Weather Statement | ICT | Harper | 28 min |
| Jun 22, 7:40 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sedgwick, Sumner | 65 min |
| Jun 22, 7:46 PM CDT | Flash Flood Warning | ICT | Harper | 4 hr |
| Jun 22, 7:53 PM CDT | River Flood Warning | ICT | Marion | 48 hr |
| Jun 22, 8:04 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick, Sumner | 56 min |
| Jun 22, 8:12 PM CDT | Special Weather Statement | ICT | Wilson | 33 min |
| Jun 22, 8:19 PM CDT | Special Weather Statement | ICT | Chase | 41 min |
| Jun 22, 8:50 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood, Sedgwick, Sumner | 43 min |
| Jun 22, 8:56 PM CDT | River Flood Warning | ICT | McPherson, Saline | 63 hr |
| Jun 22, 8:57 PM CDT | River Flood Warning | ICT | Saline | 23 hr |
| Jun 22, 8:58 PM CDT | River Flood Warning | ICT | Saline | 3 days |
| Jun 22, 9:21 PM CDT | Special Weather Statement | ICT | Harvey | 24 min |
| Jun 22, 9:29 PM CDT | Special Weather Statement | ICT | Greenwood, Woodson | 31 min |
| Jun 22, 9:37 PM CDT | Special Weather Statement | ICT | Elk | 23 min |
| Jun 22, 10:06 PM CDT | Special Weather Statement | ICT | Saline | 24 min |
| Jun 22, 11:00 PM CDT | Special Weather Statement | ICT | Chautauqua, Elk, Wilson | 30 min |
| Jun 22, 11:08 PM CDT | Special Weather Statement | ICT | Sedgwick | 37 min |
| Jun 22, 11:13 PM CDT | Special Weather Statement | ICT | Marion | 32 min |
| Jun 22, 11:33 PM CDT | Special Weather Statement | ICT | Chautauqua, Elk, Wilson, Woodson | 57 min |
| Jun 23, 12:36 AM CDT | Special Weather Statement | ICT | Greenwood | 9 min |
| Jun 23, 12:43 AM CDT | Special Weather Statement | ICT | Chase | 17 min |
| Jun 23, 12:44 AM CDT | Special Weather Statement | ICT | Greenwood | 31 min |
| Jun 23, 12:47 AM CDT | Severe Thunderstorm Warning | ICT | Chase | 43 min |
| Jun 23, 12:51 AM CDT | River Flood Warning | ICT | Wilson | 27 hr |
| Jun 23, 12:56 AM CDT | Special Weather Statement | ICT | Rice, Saline | 34 min |
| Jun 23, 1:30 AM CDT | Special Weather Statement | ICT | Rice, Saline | 30 min |
| Jun 23, 1:49 AM CDT | River Flood Warning | ICT | Wilson | 38 hr |
| Jun 23, 1:49 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 48 hr |
| Jun 23, 1:49 AM CDT | River Flood Warning | ICT | Montgomery | 19 hr |
| Jun 23, 2:00 AM CDT | Special Weather Statement | ICT | McPherson, Reno, Rice, Saline | 30 min |
| Jun 23, 2:11 AM CDT | River Flood Warning | ICT | Chase | 65 hr |
| Jun 23, 2:30 AM CDT | Special Weather Statement | ICT | Harvey, Marion, Sedgwick | 30 min |
| Jun 23, 2:41 AM CDT | River Flood Warning | ICT | Butler | 47 hr |
| Jun 23, 2:43 AM CDT | River Flood Warning | ICT | Sumner | 3 days |
| Jun 23, 2:43 AM CDT | River Flood Warning | ICT | Cowley | 5 days |
| Jun 23, 2:51 AM CDT | River Flood Warning | ICT | Sumner | 54 hr |
| Jun 23, 3:01 AM CDT | Flash Flood Warning | ICT | Harper | 6 hr |
| Jun 23, 3:02 AM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 58 min |
| Jun 23, 3:03 AM CDT | Special Weather Statement | ICT | Chase, Marion | 57 min |
| Jun 23, 3:04 AM CDT | River Flood Warning | ICT | Reno, Rice | 24 hr |
| Jun 23, 3:05 AM CDT | Special Weather Statement | ICT | Harvey | 25 min |
| Jun 23, 3:17 AM CDT | Tornado Warning | ICT | Harper | 14 min |
| Jun 23, 3:32 AM CDT | Areal Flood Warning | ICT | Harvey, McPherson, Marion, Reno | 9 hr |
| Jun 23, 3:39 AM CDT | Tornado Warning | ICT | Harper, Kingman | 20 min |
| Jun 23, 3:52 AM CDT | Special Weather Statement | ICT | Harper | 38 min |
| Jun 23, 4:03 AM CDT | Special Weather Statement | ICT | Kingman | 27 min |
| Jun 23, 4:04 AM CDT | Areal Flood Warning | ICT | Kingman | 8 hr |
| Jun 23, 4:31 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Harper, Sedgwick, Sumner | 59 min |
| Jun 23, 4:42 AM CDT | Tornado Warning | ICT | Cowley, Sumner | 33 min |
| Jun 23, 4:55 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 50 min |
| Jun 23, 4:58 AM CDT | Tornado Warning | ICT | Butler, Sedgwick | 34 min |
| Jun 23, 5:13 AM CDT | Tornado Warning | ICT | Butler, Cowley | 47 min |
| Jun 23, 5:30 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 45 min |
| Jun 23, 5:32 AM CDT | Severe Thunderstorm Warning | ICT | Cowley | 58 min |
| Jun 23, 5:50 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Elk | 40 min |
| Jun 23, 6:07 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Greenwood, Montgomery, Wilson, Woodson | 68 min |
| Jun 23, 6:40 AM CDT | Areal Flood Warning | ICT | Chautauqua, Elk, Montgomery | 6 hr |
| Jun 23, 6:55 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Labette, Neosho | 50 min |
| Jun 23, 7:14 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 16 min |
| Jun 23, 8:23 AM CDT | River Flood Warning | ICT | Chase, Lyon | 3 days |
| Jun 23, 8:27 AM CDT | River Flood Warning | ICT | Butler, Cowley | 14 hr |
| Jun 23, 8:40 AM CDT | River Flood Warning | ICT | Cowley | 14 hr |
| Jun 23, 8:48 AM CDT | River Flood Warning | ICT | Harvey, Reno | 13 hr |
| Jun 23, 8:48 AM CDT | River Flood Warning | ICT | Harvey | 13 hr |
| Jun 23, 8:48 AM CDT | River Flood Warning | ICT | Sedgwick | 44 hr |
| Jun 23, 8:55 AM CDT | River Flood Warning | ICT | Reno | 18 hr |
| Jun 23, 8:55 AM CDT | River Flood Warning | ICT | Reno, Sedgwick | 3 days |
| Jun 23, 8:55 AM CDT | River Flood Warning | ICT | Sedgwick | 13 hr |
| Jun 23, 8:55 AM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 48 hr |
| Jun 23, 9:16 AM CDT | River Flood Warning | ICT | Allen, Neosho | 54 hr |
| Jun 23, 9:16 AM CDT | River Flood Warning | ICT | Neosho | 11 hr |
| Jun 23, 9:16 AM CDT | River Flood Warning | ICT | Labette, Neosho | 41 hr |
| Jun 23, 9:16 AM CDT | River Flood Warning | ICT | Cherokee, Labette | 56 hr |
| Jun 23, 11:39 AM CDT | Areal Flood Warning | ICT | Harvey, McPherson, Marion, Reno, Rice, Saline | 71 hr |
| Jun 23, 1:48 PM CDT | Areal Flood Warning | ICT | Labette, Neosho | 24 hr |
| Jun 23, 2:02 PM CDT | River Flood Warning | ICT | Butler, Cowley | 13 hr |
| Jun 23, 3:10 PM CDT | River Flood Warning | ICT | Allen | 22 hr |
| Jun 23, 5:40 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 65 min |
| Jun 23, 6:33 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth | 57 min |
Nearby
Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.